I'm very happy to be back home.
My trip to Brazil was a success. I was able to get diagnosed and treated properly. I also found out I have heartburn/stomach inflammation/gastritis and I think the parasite drugs made it much worse. Luckily I fixed some of this problem and the gastritis disconfort is mild since I'm careful with what I eat.
Unfortunately because of the gastritis I had to use another drug called Nexium (esomeprazole)for 8 weeks which gave me some anxiety and Depression as a side effect. The Depression and anxiety got much worse on the 7 and 8 week. In the 7th week I also started having quite low energy, I was drowsy, and having high pitch ring in my ears/head, digestion was not the greatest I had to go to the bathroom more then once a day which felt similar to my Amoeba/Giardia days :o(.
Luckily after I stopped taking Nexium my bad/dysfunctional Depression and anxiety went mostly away :o))) but my energy levels and alertness are not as good as I was a couple of weeks ago in Brazil, the buzzing still happens and the digestion is still not great.
I'm not sure if I'm still having side effects from Nexium or if I have some Giardia and Amoeba left to kill. My last Giardia and Amoeba test where negative at Labion lab. Its also possible that I have bacteria overgrowth or yeast infection. I have read that drugs like Nexium can cause that.
I did an endoscopy to see why every time I eat foods with carbs or sugars I get a sour/lemon like taste after eating. Nexium was supposed to take care of this sour taste issue. Nexum helped with heartburn & acid burning throat but it did nothing for the sour taste. H.pylori was not found in the endoscopy test (since I had many false negative test results for parasites, I'm skeptical)
All my tests from MetaMetrix and Labion showed Enterococcus feacalis (from Labion) and non pathogenic E.coli. My last Labion test was negative for Giardia and Amoeba but positive for Enterococcus feacalis and non pathogenic E.coli.
I'm thinking of taking Xifaxan for e.coli
I hope my parasite story is going to be over soon.